MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number PROCEDURE KIT
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implicated disposable set has not been returned for investigation.Upon reviewing photos provided by the user facility, we were able to verify the reported leak; however, without inspecting the sample it is difficult to determine what occurred in this case.The library/retain sample for this lot number was inspected and no issues were observed.The manufacturing records for the associated lot were reviewed and there were no anomalies identified.A review of complaints for the past year indicated that there have been no other leaks reported involving this lot number.However, we will continue to monitor and trend similar reports of this nature.It was reported that there was no harm to the patient.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Our distributor received a complaint from the user facility and relayed the following report: "leakage of chemo-solution from the heat exchanger set was discovered during the hipec treatment cycle.We have replaced the whole consumable set continue the hipec treatment and the procedure was smooth after that.".

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key9205493
Report Number1219702-2019-00074
Device Sequence Number16920880
Product Code LGZ
UDI-Device Identifier00896128002589
UDI-Public00896128002589
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberPROCEDURE KIT
Device Catalogue Number902-00045
Device Lot Number2019-02 11
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1